MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE L110 TAN; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA HELICAL BLADE L110 TAN; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.038.310S
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient information is unknown.Date of event is unknown.Implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Therapy date of concomitant device is unknown.A device history record review was requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of a trochanteric fixation nail advance (tfna) on (b)(6) 2018 due to helical blade cut out.One 110mm helical blade, one 5.0mm locking screw, and one cannulated nail were explanted.The hardware was originally implanted on an unknown date in early (b)(6) 2018.Patient walked too soon and the helical blade penetrated through the femoral head.A removal and a hemiarthroplasty were performed.The revision surgery was completed successfully with no complications and no time delay.Patient status following the procedure was reported as stable.Concomitant devices reported: 5.0mm locking screw (part # unknown, lot # unknown, qty: 1); 12mm cannulated nail (part # 04.037.261s, lot # h325954, qty: 1).(b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Device is a single use device but was not reprocessed or reused.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA HELICAL BLADE L110 TAN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7343110
Report Number2939274-2018-51083
Device Sequence Number2312007
Product Code HSB
UDI-Device Identifier10886982099075
UDI-Public(01)10886982099075(17)270731(10)H421941
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.310S
Device Catalogue Number04.038.310S
Device Lot NumberH421941
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date03/15/2018
Supplement Report FDA Received Date05/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;